Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 31, 2015, 4:21 PM EDT for Indian River County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 31, 2015, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Melbourne, FL
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 28 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111
WWUS82 KMLB 312021
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT FRI JUL 31 2015
FLZ047-053-054-058-059-312115-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
421 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. LUCIE...
SOUTHEASTERN BREVARD...SOUTHEASTERN OSCEOLA...INDIAN RIVER AND
NORTHERN OKEECHOBEE COUNTIES UNTIL 515 PM EDT...
AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM PALM BAY TO KISSIMMEE PRAIRIE RESERVE...MOVING
EAST TO NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2776 8041 2778 8042 2777 8044 2777 8042
2776 8044 2776 8042 2734 8053 2743 8114
2811 8082 2814 8061 2813 8062 2811 8062
2793 8052 2795 8051 2814 8060 2814 8058
2804 8054 2779 8041
TIME...MOT...LOC 2019Z 248DEG 13KT 2784 8074
$$
WEITLICHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 31, 3:35 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 31, 3:35 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 335 PM EDT FRI JUL 31 2015 .DISCUSSION... REMAINDER OF THIS AFTERNOON/TONIGHT...AS EXPECTED...THE LARGE SCALE OUTFLOW PRODUCED A BAND OF FAST MOVING STORMS WHICH TRAVERSED ACROSS THE BREADTH OF THE NORTHERN HALF OF THE CWA THROUGH MID AFTERNOON. BRIEF WIND GUSTS IN THE 35-45 MPH RANGE WERE COMMON...ESPECIALLY AS AREAL COVERAGE INCREASED ALONG THE BDRY ONCE IT APPROACHED THE COAST. ANOTHER LARGE CLUSTER OF STRONG STORMS HAS FORMED NORTH OF LAKE OKEE...WHILE MORE STORMS ARE WEST OF THE KISM RIVER APPROACHING OSCEOLA CO ATTM. SEVERAL OUTFLOW INTERACTIONS WILL TAKE PLACE ALONG AND SOUTH OF A LAKE KISM-KMLB LINE...WITH ADDITIONAL STRONG STORMS EXPECTED THERE. TO THE NORTH...ACTIVITY GAS REDEVELOPED NEAR/EAST OF THE NATURE COAST...HOWEVER INTENSITY MAY BE LIMITED DUE TO THE ANTECEDENT STORMS FROM EARLY AFTERNOON. EXPECT DIURNALLY DRIVEN CONVECTION /SCT SHRA AND A FEW STORMS / TO LINGER A FEW HRS PAST SUNSET. SULTRY WSW FLOW COUPLED WITH MID LVL TROUGH LINGERING OVHD COULD LEAD TO ISOLD NOCTURNAL SHOWERS... ESPECIALLY FROM SOME GOMEX ACTIVITY REACHING LAKE CO/KISM VLY RGN. THIS WEEKEND...LOW LEVEL PRES/WIND/MOISTURE PATTERN WILL REMAIN STAGNANT...WITH LOW-MID LEVEL SSW TO SW FLOW AND A RIBBON OF VERY HIGH PWATS CONTINUING ACROSS THE CENTRAL AND NRN CWA. SOME VERY SLGT H50 HGT RISES OCCUR IN THE PERSISTENT WEAKNESS ACROSS FL...AND THE H25 NE WIND MAX WILL REPOSITION ITSELF A LITTLE FARTHER SE TO THE NW QUADRANT OF A DEVELOPING TUTT LOW WHICH WILL BE RETROGRADING WWD TO OUR SOUTH NEXT WEEK. PATTERN WILL KEEP ANOMALOUSLY HIGH (NMRS/LIKELY CAT) RAIN CHCS IN PLACE WITH DIURNAL SHOWER/STORMS PUSHING EWD/OFFSHORE AT A FAIRLY RAPID CLIP DURING THE AFTERNOON/VERY EARLY EVENING. TEMPS SHOULD REMAIN NEAR TO A BIT ABOVE CLIMO. MON-FRI (PREVIOUS)...THE SFC RIDGE IS FORECAST TO MOVE GRADUALLY NORTH FROM AROUND LAKE OKEECHOBEE MONDAY TO TAMPA TO MELBOURNE BY WED. SLOW DECREASE IN DEEP MOISTURE IS FORECAST ACROSS SOUTHERN SECTIONS EARLY NEXT WEEK AS THE MOISTURE RIBBON LIFTS NORTH OF THE RIDGE AXIS ACROSS THE NRN PENINSULA INTO MID WEEK. WILL CONTINUE LIKELY SHOWER/STORMS CHANCES NRN SECTIONS FOR MONDAY BEFORE LOWERING ALL AREAS TO THE SCATTERED RANGE 30-50 PCT FOR TUE/WED. SHOULD SEE NRN INTERIOR SECTIONS FAVORED FOR TUE AND WED WITH AFTERNOON AND LATE DAY BOUNDARY INTERACTIONS EXPECTED ACROSS THE INTERIOR. FOR THU INTO FRI...ANOTHER 500 MB SHORTWAVE TROUGH IS FORECAST TO MOVE SE FROM AL/GA TWD N FL. THIS WILL SLOWLY PUSH THE SFC RIDGE BACK SOUTH AND SET UP WESTERLY MID LAYER FLOW ALOFT. MOISTURE AHEAD OF THE NEXT TROUGH SHOULD ALLOW FOR SCATTERED STORMS FOR LATE WEEK WITH RAIN CHANCES IN THE 40-50 PCT RANGE. && .AVIATION...SOME DEVELOPMENT OF SHRA ACTIVITY HAS OCCURRED NEAR AND WEST OF THE WRN AERODROMES IN THE WAKE OF THE FAST-MOVING EARLY AFTERNOON OUTFLOW BDRY. HOWEVER THIS ACTIVITY IS MUCH WEAKER THAN THE EARLIER ACTIVITY. MAIN THREAT FOR STORMS THROUGH ABOUT 22-23Z LOOKS TO BE OVER THE MLB-SUA CORRIDOR. LOOK FOR REPEAT PERFORMANCES OF TODAY'S CONVECTIVE REGIME/PATTERN THOUGH THIS WEEKEND...AND POSSIBLY MONDAY TO SOME EXTENT. && .MARINE... THIS WEEKEND...S/SW WINDS WILL INCREASE TO 10-15KT NEAR SHORE AND UP TO 15-20 KNOTS OFFSHORE WITH SEAS 2-3FT NEAR SHORE AND UP TO 4FT OFFSHORE NORTH OF SEBASTIAN INLET. HIGH COVERAGE OF SHOWERS AND STORMS EXPECTED ONCE AGAIN...MOVING OFF THE MAINLAND FROM EARLY AFTN THROUGH A LITTLE PAST SUNSET. THREAT FOR STRONG STORMS WITH WIND GUSTS NEAR/ABOVE 34 KNOTS AND FREQUENT LIGHTNING/LOCALLY HIGHER SEAS. MON-WED (PREVIOUS)...THE SFC RIDGE WILL LIFT NWD TWD LAKE OKEECHOBEE WITH S/SW WINDS DECREASING TO AROUND 10 KNOTS EARLY NEXT WEEK. COVERAGE OF STORMS SHOULD DECREASE ACROSS THE SRN WATERS WITH SOME STORMS STILL MOVING TWD THE COAST FROM BREVARD COUNTY NWD WHERE DEEPEST MOISTURE WILL RESIDE. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 87 72 88 / 40 70 40 60 MCO 75 87 73 91 / 30 70 40 70 MLB 76 87 74 90 / 40 60 40 60 VRB 75 87 73 90 / 40 60 40 50 LEE 77 87 75 89 / 40 70 40 70 SFB 75 88 73 90 / 40 70 40 70 ORL 75 88 74 90 / 30 70 40 70 FPR 74 88 73 91 / 40 50 40 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS/AVIATION...CRISTALDI RADAR/IMPACT WX UPDATES...MOSES RADAR/WARNING...WEITLICH
Hazardous weather outlook, Jul 31, 11:02 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1102 AM EDT FRI JUL 31 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-312000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1102 AM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... ONGOING SHOWERS STORMS ACROSS WEST FLORIDA WILL QUICKLY PUSH EASTWARDS LATE THIS MORNING WITH ADDITIONAL LIGHTNING STORMS DEVELOPING IN THE VERY MOIST AND UNSTABLE ATMOSPHERE ACROSS CENTRAL FLORIDA. COVERAGE OF SHOWERS AND STORMS WILL INCREASE ACROSS THE REGION THROUGH THE AFTERNOON HOURS WITH NUMEROUS BOUNDARY COLLISIONS. SLIGHTLY COOLER TEMPERATURES ALOFT TODAY WILL ALLOW FOR A FEW STRONGER STORMS THAT MAY PRODUCE WIND GUSTS UP TO 50 MPH...ESPECIALLY ALONG ANY OUTFLOW BOUNDARIES OR COLLISIONS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ACTIVITY LATER THIS AFTERNOON WHICH MAY LEAD TO PONDING OF WATER ALONG ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. .MARINE THUNDERSTORM GUST IMPACT... DEVELOPING SHOWERS AND STORMS WILL AFFECT INLAND LAKES AND WATERWAYS LATE THIS MORNING BEFORE MOVING QUICKLY OFF TO THE EAST- NORTHEAST AT 15 TO 20 MPH AND OVER THE INTRACOASTAL AND NEARSHORE ATLANTIC. ALL ACTIVITY TODAY WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 34 KNOTS. MARINERS SHOULD REMEMBER THAT STRONG WINDS MAY ARRIVE WELL AHEAD OF RAIN AND LIGHTNING. .RIP CURRENT IMPACT... A SMALL EASTERLY SWELL ALONG WITH THE FULL MOON WILL LEAD TO A MODERATE THREAT FOR RIP CURRENTS NORTH OF CAPE CANAVERAL AND A LOW THREAT ALONG THE BREVARD AND TREASURE COASTS. THE THREAT WILL BE GREATEST FROM THROUGH MID TO LATE AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A MOIST SOUTH TO SOUTHWEST WIND FLOW WILL KEEP THE COVERAGE OF AFTERNOON STORMS GREATER THAN NORMAL INTO THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MOSES/SEDLOCK
In the hours before
Local storm report, Jul 31, 2:41 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST 4 NW HAULOVER CANAL 28.78N 80.80W
07/31/2015 M43 MPH BREVARD FL OTHER FEDERAL
&&
PGLocal storm report, Jul 31, 2:47 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
247 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST 4 NW HAULOVER CANAL 28.78N 80.80W
07/31/2015 M43.00 MPH BREVARD FL OTHER FEDERAL
USAF WIND TOWER KSC0421.
&&
PGLocal storm report, Jul 31, 2:51 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
251 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 4 N HAULOVER CANAL 28.80N 80.74W
07/31/2015 M43 MPH VOLUSIA FL OTHER FEDERAL
USAF WIND TOWER KSC0022.
&&
PGSpecial weather statement, Jul 31, 2:53 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EDT FRI JUL 31 2015
FLZ047-054-058-059-311945-
SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
253 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LUCIE...SOUTHEASTERN
BREVARD...INDIAN RIVER AND NORTHEASTERN OKEECHOBEE COUNTIES UNTIL 345
PM EDT...
AT 252 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT DRUM...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PIERCE...SEBASTIAN...VERO BEACH...FELLSMERE AND INDIAN RIVER
SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2747 8032 2766 8037 2742 8031 2732 8076
2764 8091 2764 8087 2795 8054 2794 8051
2797 8051 2783 8043 2785 8045 2784 8048
2766 8038 2782 8043 2743 8027 2742 8027
TIME...MOT...LOC 1852Z 226DEG 21KT 2749 8074
WEITLICHSpecial weather statement, Jul 31, 3:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT FRI JUL 31 2015
FLZ047-054-312030-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-
342 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD AND CENTRAL
INDIAN RIVER COUNTIES UNTIL 430 PM EDT...
AT 342 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEBASTIAN HIGHLANDS...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...SEBASTIAN...VERO BEACH...FELLSMERE AND INDIAN RIVER
SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2766 8037 2764 8038 2759 8051 2784 8076
2802 8057 2766 8038 2767 8038 2772 8039
2774 8041 2776 8040 2776 8042 2779 8044
2779 8042 2791 8048 2794 8051 2804 8054
2774 8038 2765 8035
TIME...MOT...LOC 1942Z 222DEG 25KT 2779 8054
WEITLICHSpecial weather statement, Jul 31, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT FRI JUL 31 2015
FLZ047-053-054-058-059-312115-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-ST. LUCIE FL-
INDIAN RIVER FL-
421 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. LUCIE...
SOUTHEASTERN BREVARD...SOUTHEASTERN OSCEOLA...INDIAN RIVER AND
NORTHERN OKEECHOBEE COUNTIES UNTIL 515 PM EDT...
AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM PALM BAY TO KISSIMMEE PRAIRIE RESERVE...MOVING
EAST TO NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...FELLSMERE AND MALABAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2776 8041 2778 8042 2777 8044 2777 8042
2776 8044 2776 8042 2734 8053 2743 8114
2811 8082 2814 8061 2813 8062 2811 8062
2793 8052 2795 8051 2814 8060 2814 8058
2804 8054 2779 8041
TIME...MOT...LOC 2019Z 248DEG 13KT 2784 8074
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:59 PM EDT | Special Weather Statement | MLB | Orange | 46 min |
| Jul 31, 1:37 PM EDT | Special Weather Statement | MLB | Brevard, Orange, Osceola, Seminole, Volusia | 53 min |
| Jul 31, 1:58 PM EDT | Special Marine Warning | MLB | 92 min | |
| Jul 31, 2:15 PM EDT | Special Weather Statement | MLB | Okeechobee | 45 min |
| Jul 31, 2:53 PM EDT | Special Weather Statement | MLB | Indian River | 52 min |
| Jul 31, 3:04 PM EDT | Special Marine Warning | MLB | 86 min | |
| Jul 31, 3:42 PM EDT | Special Weather Statement | MLB | Indian River | 48 min |
| Jul 31, 3:51 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 24 min |
| Jul 31, 4:27 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jul 31, 4:50 PM EDT | Special Weather Statement | MLB | Martin | 55 min |
| Jul 31, 5:33 PM EDT | Areal Flood Advisory | MLB | Martin | 87 min |
| Jul 31, 5:44 PM EDT | Special Weather Statement | MLB | Martin | 61 min |
| Jul 31, 5:59 PM EDT | Special Marine Warning | MLB | 61 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.